Vol. 3, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Limit theorems for Jacobi ensembles with large parameters

Kilian Hermann and Michael Voit

Vol. 3 (2021), No. 4, 843–860

Consider β-Jacobi ensembles on the alcoves

A := {x N 1 x 1 xN 1}

with parameters k1,k2,k3 0. In the freezing case (k1,k2,k3) = κ (a,b,1) with a,b > 0 fixed and κ , we derive a central limit theorem. The drift and covariance matrix of the limit are expressed via the zeros of classical Jacobi polynomials. We also determine the eigenvalues and eigenvectors of the covariance matrices. Our results are related to corresponding limits for β-Hermite and Laguerre ensembles for β .

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$\beta$-Jacobi ensembles, freezing, central limit theorems, zeros of Jacobi polynomials, eigenvalues of covariance matrices
Mathematical Subject Classification
Primary: 33C45, 60B20, 60F05, 70F10
Secondary: 33C67, 82C22
Received: 23 November 2020
Revised: 18 December 2020
Accepted: 5 January 2021
Published: 20 October 2021
Kilian Hermann
Fakultät Mathematik
Technische Universität Dortmund
Michael Voit
Fakultät Mathematik
Technische Universität Dortmund